# SDR AALA20160429011

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 85,135 hours, 46,138 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Part serial: 122494
- Condition: Faulty
- Location: Outflow Valve
- Part time: 36,065 hours, 18,700 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING FLIGHT, ACFT WOULD NOT PRESSURIZE & OUTFLOW VLV WAS OSCILLATING BACKWARD & FORTH.  R & R OUTFLOW VLV ACTUATOR & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 21-32-05.
